MAUDE Adverse Event Report: RICHARD WOLF GMBH E-LINE; URETERORENOSCOPE

RICHARD WOLF GMBH E-LINE; URETERORENOSCOPE
Model Number 8703.534
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.The device has currently not been returned by the user to richard wolf (b)(4).A follow-up report will be submitted as soon as the investigation is completed.
 
Event or Problem Description
It was reported that a (b)(6) year old patient was admitted to the hospital at 9:25 am on (b)(6) 2020 for "kidney stones", and underwent nephroscope surgery at 10:00 am on (b)(6).During the operation, the fiber ureteral nephroscope was broken and immediately stopped using.

Brand Name
E-LINE
Common Device Name
URETERORENOSCOPE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key10338886
Report Number9611102-2020-00017
Device Sequence Number1875257
Product Code FGB
UDI-Device Identifier04055207020104
UDI-Public04055207020104
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8703.534
Device Catalogue Number8703.534
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR